# SDR AALA984243

- Difficulty date: November 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301AA
- Make and model: Boeing 767223
- Aircraft serial: 22307
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 609
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND CORROSION BLENDED BEYOND SRM LIMITS, PARENT MATERIAL .260, AREA BLENDED 20 TO 1 MIN .219.  PARENT MATERIAL .260, AREA BLENDED 20 TO 1 MINUTE .219.  REMOVE CORROSION AND BLEND IAW REFERENCE B ALODINE AND APPLY TWO COATS OF PRIMER.  (M)
